Everything you wanted to know about EMPowerplus side effects

As a Harvard Medical School psychopharmacologist, Dr. Charles Popper has used both psychiatric drugs and EMPowerplus extensively in his clinical practice. In the following excerpt from Dr. Popper’s expert testimony in Truehope’s 2006 court win over Health Canada, he outline the side effects of EMPowerplus:

Stool softening

“Initially, there, in some patients, is a softening of their stools. It’s not really diarrhea in most cases, but it’s really just a softer stool. Usually the stool remains formed…but it’s softer, and may be that way for a week or two weeks or a month, and then typically resolves and goes back to normal.”

Nausea

“Some patients get some degree of nausea from taking so many pills at once, most likely, and usually that can be taken care of by having them take the EMPowerplus with food. It’s very similar to what we do with conventional psychiatric drugs that cause nausea. [If] they take the pills with food, that will typically reduce.”

Headaches

“Occasionally there are headaches.”

Insomnia

“If they take the pills too late in the evening, some patients will get insomnia. The B vitamins are known to interfere with sleep in certain patients, and for that we just have them take the pills earlier in the day — have their last dose taken earlier in the day.”

Agitation

“Some patients have noted, if their dose is a little too high, that they get something like agitated or anxious, and in those cases we just lower the dose. It means that the dose has been a little too high…in many of those cases, and that will resolve the problem. Of course, there are other cases where there are anxieties due to other things and not have to do with EMPowerplus, but that is a potential side effect if the dose is too high.”

Flatulence

“Occasionally the patient will have flatulence. That’s pretty unusual.”

If you have questions about any of the above potential side effects of taking EMPowerplus, or you feel you might be experiencing other side effects, contact our support centre at 1.888.TRUEHOPE or support@truehope.com.

 

 

Did you like this post? Subscribe to our bi-weekly newsletter to stay up to date on new posts.